Skip to Main content Skip to Navigation
New interface
Journal articles

Morphological and phylogenetic diversity of magnetotactic bacteria and multicellular magnetotactic prokaryotes from a mangrove ecosystem in the Sanya River, South China

Document type :
Journal articles
Complete list of metadata

https://hal-cnrs.archives-ouvertes.fr/hal-03519354
Contributor : Long-Fei WU Connect in order to contact the contributor
Submitted on : Monday, January 10, 2022 - 2:20:39 PM
Last modification on : Friday, April 1, 2022 - 3:57:39 AM

Identifiers

Collections

Citation

Haitao Chen, Jinhua Li, Long-Fei Wu, Wei-Jia Zhang. Morphological and phylogenetic diversity of magnetotactic bacteria and multicellular magnetotactic prokaryotes from a mangrove ecosystem in the Sanya River, South China. Journal of Oceanology and Limnology, 2021, 39 (6), pp.2015-2026. ⟨10.1007/s00343-021-0491-5⟩. ⟨hal-03519354⟩

Share

Metrics

Record views

20